# SDR 2008UALA02257

- Difficulty date: April 16, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 58,388 hours, 32,094 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL PLATE HAS 2 CRACKS FIRST CRACK IS ONE INCH LONG, 28 INCHES FROM FWD EDGE.  SECOND CRACK IS .750 LONG FOUR INCHES BEHIND FIRST CRACK.  REMOVED CRACKED SILL BULLNOSE AND REPAIRED.
